MAUDE Adverse Event Report: MATERIALISE NV TRUMATCH; TRUMATCH ORTHOGNATHICS - BASIC BIMAXILLARY SURGICAL KIT

MATERIALISE NV TRUMATCH; TRUMATCH ORTHOGNATHICS - BASIC BIMAXILLARY SURGICAL KIT
Model Number SD980.003
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 02/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was designed and manufactured according to specifications.Additional investigation is still ongoing.
 
Event or Problem Description
The patient underwent a bi-sagittal split osteotomy of the mandible.Post-operative it appeared the occlusion did not match the planned outcome, while during surgery no occlusion discrepancies were detected.The patient needs revision surgery, surgery not yet planned.
 
Additional Manufacturer Narrative
Final report: guides were designed according to specifications but were not placed according to the plan during the surgery.
 
Event or Problem Description
The patient underwent a bi-sagittal split osteotomy of the mandible.Post-operative it appeared the occlusion did not match the planned outcome, while during surgery no occlusion discrepancies were detected.The patient had revision surgery.

Brand Name
TRUMATCH
Common Device Name
TRUMATCH ORTHOGNATHICS - BASIC BIMAXILLARY SURGICAL KIT
Manufacturer (Section D)
MATERIALISE NV
technologielaan 15
leuven, vlaams-brabant 3001
BE  3001
MDR Report Key8554420
Report Number3003998208-2019-00018
Device Sequence Number19444028
Product Code JEY
UDI-Device Identifier05420060380037
UDI-Public05420060380037
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K170272
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSD980.003
Device Catalogue NumberSD980.003
Device Lot NumberME19VIZLOD
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/28/2019
Supplement Date Received by Manufacturer11/12/2019
Initial Report FDA Received Date04/26/2019
Supplement Report FDA Received Date12/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;